Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On $ U$-rank $ 2$ types


Author: Ludomir Newelski
Journal: Trans. Amer. Math. Soc. 344 (1994), 553-581
MSC: Primary 03C45
MathSciNet review: 1142779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let T be a superstable theory with $ < {2^{{\aleph _0}}}$ countable models. We study some special types $ p \in S(\emptyset )$ of U-rank 2 called skeletal (cf. [Bu4]). We reduce an eventual version of the problem of counting isomorphism types of sets $ p(M)$ for countable M to a problem from linear algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45

Retrieve articles in all journals with MSC: 03C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1142779-1
PII: S 0002-9947(1994)1142779-1
Article copyright: © Copyright 1994 American Mathematical Society